Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A sufficient condition for a branched surface to fully carry a lamination

Skander Zannad

Algebraic & Geometric Topology 7 (2007) 1599–1632
Abstract

We give a sufficient condition for a branched surface in a 3 dimensional manifold to fully carry a lamination, giving a piece of answer to a classical question of D Gabai.

Keywords
branched surface, lamination, twisted curve
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 57N10, 57R30
References
Publication
Received: 16 May 2007
Accepted: 13 August 2007
Published: 17 December 2007
Authors
Skander Zannad
Laboratoire Jean Leray
2 rue de la Houssinière
BP 92208
44322 Nantes Cedex 03
France